The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=9&m=3920520
Posted By : Mike1977 - 10/1/2017 6:36 AM
Hi Everyone

I started Zoloft 11 days ago. I did 7 days at 50 mg's and increased to 100 on day 8. I am extremely jittery, shaky and trembling. My anxiety seems to be better but this constant shakiness is really bothering me.

My muscles feel like they are trembling as well

Is this normal? Any tips on how to deal with it?

Posted By : theHTreturns... - 10/1/2017 8:09 AM
big jump maybe too soon? sounds like a body reaction to the higher dose. check with ya doc. keep strong.

Posted By : Scaredy Cat - 10/1/2017 10:17 AM
M.,

I agree with HT! (he is very knowledgeable and easy to agree with) Sounds like too much, too soon.

Set up a consult with your doctor and practice your coping skills (specifically PMR) for now.

Hoping you get the change in your regimen that you need to feel your best...keep us updated.

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Posted By : theHTreturns... - 10/2/2017 5:20 AM
the wisdom is developing, thx sc. very kind of you. this pupil has had great teachers. wink wink. just to think that you were possibly my first or second reply to my first post on hw. i think karen was pipped by kitt. not sure, but i think kitt was my first reply. geez it has flown. sorry mike for tacking on.

Posted By : Scaredy Cat - 10/2/2017 9:28 AM
Wow...yeah it has! I was thinking of and missing Kitt just the other day! R.I.P lovely one...

HW is richer for having you here my dear Turtle friend! I am glad that stuck around after that first post...and if I had anything to do with that...then I have done something right! ;p

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Posted By : theHTreturns... - 10/2/2017 5:39 PM
still hangin' on...........

Posted By : super20dan - 10/2/2017 7:45 PM
as a long time Zoloft user-I agree too much too soon. go back to 50 and see how you do. Zoloft isn't the strongest nor one of the weaker ssri. is in the middle and 50 is a good place to stay for a few months at least and go from there. everyone reacts diff to these meds and you need to listen to your body .

Posted By : Anxious Scientist - 10/3/2017 9:06 AM
I'm sort of an anomaly when it comes to Zoloft. I've been put on it twice and have had zero side effects.

Maybe too much too soon for you as other members have said. I would have said 25 mg would have been better to start with.
Diagnosed With: Bipolar Disorder, Generalized Anxiety Disorder, Panic Disorder
Treatment: Lithium Carbonate ER (450 mg), Sertraline (100 mg)

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer